# SDR DALA1106595522

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 67,806 hours, 28,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS BETWEEN ROWS 22 AND 32 INOPERATIVE.  MX REPLACED THE POWER SUPPLY. OPS CHECK WAS GOOD.
